Makale
Derleme
Uluslararası
2012
An optimal control problem for two-dimensional Schrödinger equation
APPLIED MATHEMATICS AND COMPUTATION
Cilt 218 · Sayı 11 · ss. 6177–6187 · 05.02.2012
Anahtar kelimeler
SCHRODINGER-EQUATION
Optimal control problem
Hamilton-Pontryagin function
Atıf için künye
Yagubov, G., TOYOGLU, F., & Subaşı, M. (2012). An optimal control problem for two-dimensional Schrödinger equation. APPLIED MATHEMATICS AND COMPUTATION, 218(11), 6177–6187. https://doi.org/10.1016/j.amc.2011.12.028
BibTeX
@article{yagubov2012-74343,
author = {Yagubov, Gabil and TOYOGLU, Fatma and Subaşı, Murat},
title = {An optimal control problem for two-dimensional Schrödinger equation},
journal = {APPLIED MATHEMATICS AND COMPUTATION},
year = {2012},
volume = {218},
number = {11},
pages = {6177--6187},
issn = {0096-3003},
doi = {10.1016/j.amc.2011.12.028},
url = {https://akademik.atauni.edu.tr/yayinlar/74343-an-optimal-control-problem-for-two-dimensional-schrodinger-equation}
}